# SDR AALA950139

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1458H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11478
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - DEEP GOUGE IN TOP SKIN OF INBOARD LT FLAP VANE OUTBOARD OF INBOARD ACCESS COVER.  REPAIRED DAMAGE BY BLENDING GOUGED AREA AND INSTALLATION DOUBLER PER ESO 51000, DATED 1-26-95.  (X)
